Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Hair Loss A Sign Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Fatigue and hair loss

Hi, Doc.The last contact with a prostitute in october 1994, my first anti-hiv test (in my country:--Asian-- we use Serodia-agglutination) performed in December 1995 was negative. My wife has been symptomatic of prolong fatigue (don't get better...
J. B. Molaghan, N.P., A.C.R.N.

Response from J. B. Molaghan, N.P., A.C.R.N.

San Francisco General Hospital
HelloSince you both have had several negative HIV tests, it is clear that HIV is not the source of your wife's fatigue or hair loss. There are many medical reasons why people lose hair (alpaca is the clinical term) Your wife needs a thorough... Read more »

Hair Loss

Hi there myself and my girlfriend are both infected with HIV my girlfriend is in receipt of... Read more »

hair loss

Dear Dr. Henry,I started taking Zerit, Epivir, Vircept, Mepron and Diflucan (I just got over c.... Read more »
Articles
TheBodyPRO.com

ACTG 5202 Substudy Finds Little Lipoatrophy but Signs of Bone Loss Across the Board; Devil Is in the Details

Below is the transcript of a press conference held at CROI 2010 on Feb. 18, in which Grace McComsey, M.D., of Case Western Reserve University in Cleveland, Ohio, discusses a study she presented on bone and limb fat outcomes in a substudy of the... Read more »
Henry J. Kaiser Family Foundation

Hair Samples Can Be Used to Measure Effectiveness of Antiretrovirals, Researchers Say

Hair strands might help determine the effectiveness of antiretroviral drugs for HIV-positive people, researchers from the University of California-San Francisco said recently, VOA News reports. Monica Gandhi of the university and colleagues have... Read more »
Canadian AIDS Treatment Information Exchange

Hair Loss

Hair loss (alopecia) is a common experience, particularly in men as they age. When hair loss is new, rapid or severe, it is considered abnormal. There are many medical treatments that can cause disturbing hair loss, including cancer drugs and some... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part II: Treatments for Fat Loss

Table of Contents Fat in the Body Switching HIV Drugs Fat Loss in the Face Temporary Facial Fillers Permanent Facial Fillers Taking Care of Yourself Fat in the Body Fat is needed for the body to function. It plays an important... Read more »
Connect With Others

hair loss

Posted by mistake1, 1 Reply
does anyone know if hair loss is an hiv symptom and itchy skin also?
Read more »

Chronic Telogen effluvium (hair loss) - Help

Posted by smilek, 1 Reply
I've been diagnosed with HIV since 1992. I've been on numerous treatments although I'm currently on Norvir, Truvada and Prezista. For the past 5-6 years I have been going through a chronic hair loss, Telogen effluvium (thinning of the scalp). It... Read more »

Loss of Pubic Hair

Posted by Anonymous, 1 Reply
Is loss of pubic hair a symptom of ARS/HIV? Does anybody know?

Read more »

Hair loss

Posted by Anonymous, 3 Replies
Has anyone experienced profound hair loss while one medication?It's just one more of the horrific physical side effects I am going through.

Read more »